MathSciNet Relay Station
MathSciNet bibliographic data
MR928299 57N13
Hambleton, Ian; Kreck, Matthias On the classification of topological $4$-manifolds with finite fundamental group. Math. Ann. 280 (1988), no. 1, 85–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement